C. D. Godsil
List of publications from the
2009 |
37 | EE | Chris D. Godsil,
Aidan Roy:
Equiangular lines, mutually unbiased bases, and spin models.
Eur. J. Comb. 30(1): 246-262 (2009) |
2008 |
36 | EE | Chris D. Godsil,
Aidan Roy:
Two Characterizations of Crooked Functions.
IEEE Transactions on Information Theory 54(2): 864-866 (2008) |
35 | EE | Chris D. Godsil,
M. W. Newman:
Eigenvalue bounds for independent sets.
J. Comb. Theory, Ser. B 98(4): 721-734 (2008) |
34 | EE | Chris D. Godsil,
M. W. Newman:
Coloring an Orthogonality Graph.
SIAM J. Discrete Math. 22(2): 683-692 (2008) |
2007 |
33 | EE | Chris D. Godsil,
Sylvia A. Hobart,
William J. Martin:
Representations of directed strongly regular graphs.
Eur. J. Comb. 28(7): 1980-1993 (2007) |
32 | EE | Koenraad Audenaert,
Chris D. Godsil,
Gordon F. Royle,
Terry Rudolph:
Symmetric squares of graphs.
J. Comb. Theory, Ser. B 97(1): 74-90 (2007) |
2006 |
31 | EE | C. D. Godsil,
M. W. Newman:
Independent Sets In Association Schemes.
Combinatorica 26(4): 431-443 (2006) |
30 | EE | Ameera Chowdhury,
Chris D. Godsil,
Gordon F. Royle:
Colouring lines in projective space.
J. Comb. Theory, Ser. A 113(1): 39-52 (2006) |
2004 |
29 | EE | Ada Chan,
C. D. Godsil:
Bose-Mesner algebras attached to invertible Jones pairs.
J. Comb. Theory, Ser. A 106(2): 165-191 (2004) |
2003 |
28 | EE | Anders Claesson,
Chris D. Godsil,
David G. Wagner:
A permutation group determined by an ordered set.
Discrete Mathematics 269(1-3): 273-279 (2003) |
27 | EE | Andries E. Brouwer,
C. D. Godsil,
Jack H. Koolen,
William J. Martin:
Width and dual width of subsets in polynomial association schemes.
J. Comb. Theory, Ser. A 102(2): 255-271 (2003) |
2001 |
26 | EE | Chris D. Godsil,
Gordon F. Royle:
Chromatic Number and the 2-Rank of a Graph.
J. Comb. Theory, Ser. B 81(1): 142-149 (2001) |
1998 |
25 | EE | Chris D. Godsil,
Robert A. Liebler,
Cheryl E. Praeger:
Antipodal Distance Transitive Covers of Complete Graphs.
Eur. J. Comb. 19(4): 455-478 (1998) |
1995 |
24 | EE | C. D. Godsil:
Algebraic Matching Theory.
Electr. J. Comb. 2: (1995) |
23 | EE | Chris D. Godsil:
Problems in Algebraic Combinatorics.
Electr. J. Comb. 2: (1995) |
22 | | C. D. Godsil,
William J. Martin:
Quotients of Association Schemes.
J. Comb. Theory, Ser. A 69(2): 185-199 (1995) |
1992 |
21 | | Chris D. Godsil:
Walk Generating Functions, Christoffel-Darboux Identities and the Adjacency Matrix of a Graph.
Combinatorics, Probability & Computing 1: 13-25 (1992) |
20 | | D. de Caen,
Chris D. Godsil,
Gordon F. Royle:
On the p-Rank of Incidence Matrices and a Bound of Bruen and Ott.
Des. Codes Cryptography 2(4): 391-394 (1992) |
19 | EE | Anthony D. Gardiner,
Chris D. Godsil,
A. D. Hensel,
Gordon F. Royle:
Second neighbourhoods of strongly regular graphs.
Discrete Mathematics 103(2): 161-170 (1992) |
18 | EE | Chris D. Godsil,
A. D. Hensel:
Distance regular covers of the complete graph.
J. Comb. Theory, Ser. B 56(2): 205-238 (1992) |
1990 |
17 | EE | Chris D. Godsil,
Brendan D. McKay:
Asymptotic enumeration of Latin rectangles.
J. Comb. Theory, Ser. B 48(1): 19-44 (1990) |
1989 |
16 | EE | C. D. Godsil:
Polynomial spaces.
Discrete Mathematics 73(1-2): 71-88 (1989) |
1988 |
15 | | C. D. Godsil:
Bouding the diameter of distance-regular graphs.
Combinatorica 8(4): 333-344 (1988) |
14 | EE | Robert E. L. Aldred,
Chris D. Godsil:
Distance-regular antipodai covering graphs.
J. Comb. Theory, Ser. B 45(2): 127-134 (1988) |
1987 |
13 | EE | Chris D. Godsil,
John Shawe-Taylor:
Distance-regularised graphs are distance-regular or distance-biregular.
J. Comb. Theory, Ser. B 43(1): 14-24 (1987) |
12 | EE | Chris D. Godsil,
Ilia Krasikov,
Yehuda Roditty:
Reconstructing graphs from their k-edge deleted subgraphs.
J. Comb. Theory, Ser. B 43(3): 360-363 (1987) |
1985 |
11 | | C. D. Godsil:
Inverses of trees.
Combinatorica 5(1): 33-39 (1985) |
1983 |
10 | EE | Chris D. Godsil,
William Kocay:
Graphs with three mutually pseudo-similar vertices.
J. Comb. Theory, Ser. B 35(3): 240-246 (1983) |
1982 |
9 | | C. D. Godsil:
Problem 25.
Discrete Mathematics 41(3): 331-332 (1982) |
8 | EE | Chris D. Godsil,
William Kocay:
Constructing graphs with pairs of pseudo-similar vertices.
J. Comb. Theory, Ser. B 32(2): 146-155 (1982) |
1981 |
7 | | C. D. Godsil:
Equiarboreal graphs.
Combinatorica 1(2): 163-167 (1981) |
6 | | C. D. Godsil:
On the full automorphism group of a graph.
Combinatorica 1(3): 243-256 (1981) |
5 | | C. D. Godsil:
Hermite polynomials and a duality relation for matchings polynomials.
Combinatorica 1(3): 257-262 (1981) |
4 | | C. D. Godsil:
Matching behaviour is asymptotically normal.
Combinatorica 1(4): 369-376 (1981) |
3 | EE | Chris D. Godsil,
Brendan D. McKay:
Spectral conditions for the reconstructibility of a graph.
J. Comb. Theory, Ser. B 30(3): 285-289 (1981) |
1980 |
2 | EE | C. D. Godsil:
More odd graph theory.
Discrete Mathematics 32(2): 205-207 (1980) |
1 | EE | C. D. Godsil:
Neighbourhoods of transitive graphs and GRR's.
J. Comb. Theory, Ser. B 29(1): 116-140 (1980) |